EconPapers    
Economics at your fingertips  
 

On the Bail-Out Optimal Dividend Problem

José-Luis Pérez (), Kazutoshi Yamazaki () and Xiang Yu ()
Additional contact information
José-Luis Pérez: Centro de Investigación en Matemáticas
Kazutoshi Yamazaki: Kansai University
Xiang Yu: The Hong Kong Polytechnic University

Journal of Optimization Theory and Applications, 2018, vol. 179, issue 2, No 8, 553-568

Abstract: Abstract This paper studies the optimal dividend problem with capital injection under the constraint that the cumulative dividend strategy is absolutely continuous. We consider an open problem of the general spectrally negative case and derive the optimal solution explicitly using the fluctuation identities of the refracted–reflected Lévy process. The optimal strategy as well as the value function is concisely written in terms of the scale function. Numerical results are also provided to confirm the analytical conclusions.

Keywords: Stochastic control; Scale functions; Refracted–reflected Lévy processes; Bail-out dividend problem; 60G51; 93E20; 49J40 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://link.springer.com/10.1007/s10957-018-1340-3 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:179:y:2018:i:2:d:10.1007_s10957-018-1340-3

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2

DOI: 10.1007/s10957-018-1340-3

Access Statistics for this article

Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull

More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:joptap:v:179:y:2018:i:2:d:10.1007_s10957-018-1340-3